Article Text

Download PDFPDF
Cardiac tamponade secondary to haemopericardium in a patient on warfarin
  1. Yu-Cheng Hong1,
  2. Yi-Guan Chen2,
  3. Cheng-Ting Hsiao2,
  4. Jen-tse Kuan1,
  5. Te-Fa Chiu1,
  6. Jih-Chang Chen1
  1. 1Department of Emergency Medicine, Chang Gung Memorial Hospital, Chang Gung University and medical college, Linkou, Taiwan
  2. 2Department of Emergency Medicine, Chang Gung Memorial Hospital, Chiayi, Taiwan
  1. Correspondence to:
 Dr Cheng-Ting Hsiao
 Department of Emergency Medicine, Chang Gung Memorial Hospital, No. 6, W. Sec., Jiapu Road, Puzih City, Chiayi Country 613, Taiwan (ROC); qcth3160{at}adm.cgmh.org.tw

Footnotes

  • Conflict of interest: None.

View Full Text

Statistics from Altmetric.com

Footnotes

  • Conflict of interest: None.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.